# SDR VTZA97390

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD/CLE - FLT 6551 - DURING TAXI-OUT AT 1755 HOURS ON 7-16-97, EXPERIENCED A RT OIL PRESSURE FLUCTUATION, BUT HAD NO CAPTION LIGHT.  CREW AND THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE CONTROL WAS NOTIFIED OF THE DISCREPANCY AND THE MAINTENANCE PERSONNEL DISPATCHED TO THE AIRCRAFT FOR TROUBLESHOOTING. IT WAS DISCOVERED THE OIL PRESSURE TRANSDUCER HAD FAILED.  MAINTENANCE REPLACED THE TRANSDUCER AND FUNCTIONALLY CHECKED THE SYSTEM IAW THE MM PROCEDURES.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
